MAUDE Adverse Event Report: CARDINAL HEALTH BALLOON SLG 14FR X 1.0CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH BALLOON SLG 14FR X 1.0CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 714100
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that due to a leaking balloon (probably a rupture), the balloon had to be replaced.Additional information was received and stated that there was no pinhole noticed in the balloon.Per customer, it was found that there was no proper sealing of the probe.Therefore, the balloon was replaced.During device replacement, there was no part of the probe (e.G, a piece of balloon) could remain in the patient¿s body was found.There was no harm reported.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the reported condition.The product was manufactured on (b)(6) 2021.One sample was received for the evaluation.A visual inspection and functional testing were performed.The balloon was inflated with water and a leak was detected in the lower part of the tube (pin hole at the end of the tube).Since the affected component is provided by an external supplier, a corrective action (capa) has been generated to the supplier to determine the root cause and corrective and preventive actions, if required.This complaint will be used for tracing and trending purposes.

Brand Name
BALLOON SLG 14FR X 1.0CM
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16704198
Report Number9612030-2023-03669
Device Sequence Number19740012
Product Code KNT
UDI-Device Identifier10884521010628
UDI-Public10884521010628
Combination Product (Y/N)N
Initial Reporter CountryPL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/30/2026
Device Model Number714100
Device Catalogue Number714100
Device Lot Number2120818664
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2023
Supplement Date Received by Manufacturer03/31/2023
Initial Report FDA Received Date04/07/2023
Supplement Report FDA Received Date06/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown